# SDR SWAA2022022258463

- Difficulty date: August 31, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 49,333 hours, 28,893 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING WIGGLE PLATE CRACKED ABOVE #6 FLAP TRACK. / REMOVED AND REPLACE WIGGLE PLATE PER SRM 51-10-02; SEE ALL SUBTASKS AND WIP FOR INDIVIDUAL SIGNOFFS
